# SDR FDEA201512143999

- Difficulty date: December 14, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 74,159 hours, 25,810 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: 114N180710
- Part serial: RD854722
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING ACCESS PANEL 611KT PAINT SURFACES IN POOR CONDITION & COUNTERSINKS PULLED THROUGH.  REPAIR CARRIED OUT TO RT WING ACCESS PANEL 611KT IAW EA F-5750-T0321912.
